For the relief of seasonal allergic rhinitis, perennial allergic rhinitis & chronic idiopathic urticaria (hives).
Dosage form: Tablets Quantiy: 50 tablets Active ingredient: cetirizine hydrochloride 10mg
Adults and children over 12 years: Take 1 tablet daily with or without food. Children 6-12 years: Take ½ tablet twice daily with or without food.
Not recommended for children under 6 years of age. This medicine may cause drowsiness and may increase the effects of alcohol. If affected do not drive a motor vehicle or operate machinery. Consult your doctor before use: if you have kidney problems; if you are pregnant (or may become pregnant); or if you are breastfeeding. Contains lactose. Do not use if foil seal is broken.
Always read the label. Follow the directions for use. If symptoms persist, talk to your healthcare professional.